# SDR EISA99151

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Line
- Part number: 795898013
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE LOW OIL PRESSURE, LIGHT CAME ON.  OIL QTY INDICATION DROPPING.  SHUT DOWN ENGINE IN FLIGHT.  RIGHT ENGINE OIL PRESSURE TRANSMITTER LINE CHAFFED.  INSTALLED UNION.  RAN ENGINE LEAK CHECKS GOOD.  NO DEFECTS NOTED.  (M)
